A hybrid approach for the regularized long wave-Burgers equation


ZEYTİNOĞLU A. , SARI M., ALLAHVERDİEV B. P.

An International Journal of Optimization and Control: Theories Applications (IJOCTA), vol.8, no.1, pp.8-16, 2018 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.11121/ijocta.01.2018.00461
  • Title of Journal : An International Journal of Optimization and Control: Theories Applications (IJOCTA)
  • Page Numbers: pp.8-16